# SDR AALA202411149639

- Difficulty date: July 27, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Fitting
- Part number: D5391065720100
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE AFT AVIONIC COMPARTMENT RACK 80VU ATTACHMENT FITTINGS PER EA 356666, THE RIGHT HAND LATERAL FITTING BETWEEN FR 23 AND FR 24 AT S32R NEEDS TO BE REPLACED AS OUTILINED IN THE EA INSTRUCTIONS. REPLACED REPLACED HAND LATERAL FITTING PER EA 356666.
